Automorphisms of a Weyl-type algebra I
Commun. Korean Math. Soc. 2006 Vol. 21, No. 1, 45-52
Printed March 1, 2006
Seul Hee Choi
Jeonju University
Abstract : Every non-associative algebra $L${\hskip-0.015cm} corresponds to its symmetric semi-Lie algebra $L_{[,]}$ with respect to its commutator. It is an interesting problem whether the equality {\tiny$Aut_{non}(L){\hskip-0.03cm}={\hskip-0.03cm}Aut_{semi-Lie}(L)$} holds or not \cite{Al}, \cite{San}. We find the non-associative algebra automorphism groups $Aut_{non}$ $(\overline {WN_{0,0,1}}_ {[0,1,r_1,\ldots ,r_p]} )$ and $Aut_{semi-Lie}$ $(\overline {WN_{0,0,1}}_ {[0,1,r_1,\ldots ,r_p]} )$, where every automorphism of the automorphism groups is the composition of elementary maps \cite{CN}, \cite{CN1}, \cite{N}, \cite{Nam2}, \cite{NC}, \cite{NKW}, \cite{NW}. The results of the paper show that the ${\mathbf F}$-algebra automorphism groups of a polynomial ring and its Laurent extension make easy to find the automorphism groups of the algebras in the paper.
Keywords : simple, non-associative algebra, semi-Lie algebra, automorphism, locally identity, annihilator, Jacobian conjecture, self-centralizing
MSC numbers : Primary 17B40, 17B56
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd